# SDR SWAA2023031301350

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SHIELD BETWEEN STA 500-500A LBL 22' UPPER SURFACE CORROSION FWD CARGO DOOR CUTOUT AFT SHIELD BETWEEN STA 500-500A RBL 22'<[01] RECIEVED; LOCATED AND DRILLED NEW FWD CARGO AFT OF DOOR SURROUND SHIELD STA 500-500A RBL 22 PN: 143A8126-31 (P.O:1772343) PER SRM 51-40-05-0G-0;[02] VERIFIED STEP 1. OK TO TREAT AND PRIME.;[03] TREATED AND PRIMED NEW HOLES ON NEW FWD CARGO AFT OF DOOR SURROUND SHIELD PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[04] VERIFIED STEP 3
